MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SPIN PLANNING LAPTOP WORKSTATION

VERAN MEDICAL TECHNOLOGIES, INC. SPIN PLANNING LAPTOP WORKSTATION
Model Number SYS-0185
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A veran representative was on-site when the following event occurred.The sys-0185 (spin planning laptop workstation) was described as running slow during a procedure.After troubleshooting steps were performed, it was observed that the central processing unit (cpu) was functioning at a low percentage.The procedure was able to be completed after a 45-minute delay.There was no impact on the patient due to the extended procedure time.Although there was no patient injury or impact, this event is being reported due to the 45-minute delay while the patient was under anesthesia.
 
Additional Manufacturer Narrative
The planning laptop was replaced with a newer model at the facility to address the issue.D9:the device is not available for evaluation, as it was scrapped upon return to veran.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
SPIN PLANNING LAPTOP WORKSTATION
Common Device Name
PLANNING LAPTOP
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center dr.
saint louis, MO 63114
3146598500
MDR Report Key17186946
Report Number3007222345-2023-00030
Device Sequence Number20456744
Product Code JAK
UDI-Device Identifier00815686020033
UDI-Public00815686020033
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-0185
Device Catalogue NumberSYS-0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown